# SDR MALA000616

- Difficulty date: August 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR BOARD FLANGE IS CORRODED BEWEEN STA 272 AND STA 288 AT LBL 26.5.  REFER TO CELSIUS TASK CARD 1543, W/O 18843 AND SAAB STATEMENT 340SDS000144.
